# SDR 99ZZZX92

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24FC
- Make and model: Cessna R172E
- Aircraft serial: R1720199
- Engine: Cont IO360D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gear
- Part number: 653236
- Condition: Failed
- Location: Engine
- Part time: 717 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN-FLIGHT, OIL PRESSURE AND TACHOMETER DROPPED TO ZERO.  WAS ABLE TO LAND ON PRIVATE GRASS STRIP WITHOUT INCIDENT.  DETERMINED THE OIL PUMP DRIVE GEAR FAILED CAUSING FAILURE OF OIL PUMP, TACH DRIVE, AND ALTERNATOR GEAR.  ON AN EARLIER DATE, FORCED TO MAKE AN EMERGENCY LANDING WITHOUT INCIDENT IN SAME TYPE AIRCRAFT.  IT WAS ALSO DETERMINED THE OIL PUMP DRIVE GEAR HAD FAILED.
